I am 44y.o. male - fairly healthy - former military. I was diagnosed with Vit D Deficiency in October. I am a now a contractor in Afghanistan and back in September I began feeling weaker and weaker. I thought I just had the flu. On two separate days, I "crashed" so bad that they took me to the clinic but couldn't find any problems. I was sent to Dubai - where, again nothing was found to be wrong with me - no diabetes, heart problems, thyroid - nothing! I came back to Afghanistan where I again "crashed" and they sent me home. My doctor found it on the 2nd test - thankfully and I got "better." I was at 16 on the test. I started taking the 50K IUs and after 3 weeks came back to work in Afghanistan.
When I returned back, I found that the stress, high altitude, and rapid pace have been extremely difficult for me and sometimes I just feel so lethargic, tired, and overly emotional. In part because of the holiday and homesickness - but sometimes I am an emotional wreck when I feel "exhausted" from the deficiency. I know that is what it is because a couple hours later, I will be a LOT better. I keep telling myself to "wait it out" and the funky-feeling will go away - it's just not a good way to live day-to-day, even really minute-by-minute.
Does anyone else have their symptoms change minute-to-minute? Is anyone else emotionally depressed at times from this? I would appreciate any stories/advice because I can feel totally different about every five minutes.
Also - I worry if there is more to deal with besides Vit D Deficiency - like Cancer, MS, thyroid, etc. Is that normal to have - even though I had FLYING COLORS during two separate physicals.
I can't tell "everyone" here what a blessing it was to find this site to know that I am not alone. I am a bit of a worrier and being away from medical care has made me go crazy sometimes with concern for what is happening. Just reading the stories of others has greatly encouraged me to push through, even in this difficult situation. Thanks ahead of time for any responses.
I had the same problem until I learned I had to take calcium and magnesium(alot of this one) to keep my levels even and to stop daily ups and downs. Low magnesium is was what was caused my mood swings. This is what I was taught no vitamin d means no magnesium, no magnesium means no calcium.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.